# SDR NACA2021121900001

- Difficulty date: December 19, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N399CM
- Make and model: Boeing 767323
- Aircraft serial: 25451
- Aircraft time: 105,114 hours, 17,561 cycles
- Engine: Ge CF680C2B6
- Engine time: 5,406 hours, 1,970 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE PRV EICAS STATUS MESSAGE ILLUMINATED IN FLIGHT. PERFORMED EICAS MSG ERASE PROCEDURE PER AMM 31-41-00. L ENG PRV STATUS MESSAGE CLEARED. PERFORMED AIR SUPPLY STATUS BITE PER AMM 36-23-00, FOUND L PRV WIRE FAULT. REPLACED K/46 AIR/GROUND RELAY. AIR BITE TEST PASSED. AC REMAINS ETOPS 180.
